| Model Number |
SBC-501 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0504 captures the reportable event of seal biopsy valve leak/splash.
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used on an unknown procedure performed on (b)(6) 2025.During the procedure, when the biopsy forceps were inserted through the seal biopsy valve, the seal detached from the endoscope.This resulted in fluid spraying toward the physician's face.The procedure was completed using the original device.There were no patient complications reported as a result of this event.